Ruling a good sign for cancer patients | The Columbus Dispatch
Join the discussion below, or Read more at Columbus Dispatch.
#2 Jun 22, 2010
What a stupid article. If you're not going to tell us the name of the drug, then don't bother publishing the article.
#3 Oct 5, 2012
Women go through drastic body changes during menopause. Aside from common symptoms like hot flashes, night sweats and mood swings, menopause may also cause rapid bone loss in women that increases their risk of osteoporosis. Hormone replacement drugs used to be the mainstay treatment in preventing osteoporosis in women but due to the risk of adverse effects, bone drugs eventually became more popular. However, bisphosphonates have also not been exempted from controversies and reports of serious side effects in recent years. This article I've read at http://www.fosamax-lawsuit.net/femur-fracture... suggests how osteoporosis drugs like Fosamax may potentially cause femur fractures as its adverse effect.
#4 Nov 23, 2012
This was indeed good news. Hope the women who have suffered from breast cancer get the justice they deserve. Hormone Replacement Therapy despite it's supposed benefits, usually prescribed for treating osteoporosis, has dangerous side effects of its own. Read more about how it here: http://www.fosamaxclassaction.us/compensation...
Add your comments below
|Viagra goes generic: Pfizer to launch own littl...||Dec 8||He Querried||1|
|tanezumab arthritis study (Jul '10)||Jun '17||Prinsayss||96|
|Pfizer, Allergan in deal talks to create drug g... (Oct '15)||Nov '16||Fubar||5|
|RPT-Trump presidency could prove a salve for ph... (Nov '16)||Nov '16||tomin cali||1|
|3 tax loopholes Hillary Clinton wants to close (Oct '16)||Oct '16||Captain Yesterday||24|
|NantWorks deal looks dead (Sep '16)||Sep '16||Duke defender||1|
|Lawsuits filed over Lipitor side effects (Jun '06)||Sep '16||Kathy||848|
Find what you want!
Search Pfizer Forum Now
Copyright © 2017 Topix LLC